# SDR CA070812001

- Difficulty date: August 9, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 12,123 hours, 10,095 cycles
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Condition: Faulty
- Location: Nlg
- Part time: 12,320 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, GEAR WAS SELECTED DOWN AND THE NOSE GEAR DID NOT COME DOWN.  THE CREW THEN CYCLED THE GEAR, BUT THE NOSE GEAR STILL DID NOT COME DOWN.  THE CREW SWITCHED 3B HYDRAULIC PUMP FROM AUTO TO ON AND 30 SECONDS LATER THE NOSE GEAR CAME DOWN.  THE LANDING GEAR WAS DEFERRED FOR THE A/C TO RETURN FOR REPAIR.  MAINTENANCE T/S DISCOVERED NLG PRIORITY VALVE TO BE AT FAULT.  PRIORITY VALVE WAS REPLACED AND GEAR SWINGS C/O AND A/C WAS CHECKED SERVICEABLE. (TC NR 20070812001)
